Alert archive / Montana / High Wind Warnings in 2006
High Wind Warning 20, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 11, 2006, 3:55 AM MST. It took effect at Dec 11, 2006, 11:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2006, 3:55 AM MST (10:55 UTC)
- In effect from
- Dec 11, 2006, 11:00 PM MST
- Expired
- Dec 12, 2006, 5:00 PM MST
- In force
- 18 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 111055 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 355 AM MST MON DEC 11 2006 MTZ009-010-048-111900- /O.UPG.KTFX.HW.A.0017.061212T0600Z-061213T0000Z/ /O.NEW.KTFX.HW.W.0020.061212T0600Z-061213T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 355 AM MST MON DEC 11 2006 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP OVER THE ROCKIES AROUND MIDNIGHT WITH GUSTS 60 TO 70 MPH. THE HIGH WINDS WILL CONTINUE THROUGH TUESDAY AND SPREAD EAST OVER EASTERN GLACIER COUNTY BY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
6 follow-up statements
000 WWUS75 KTFX 111901 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1201 PM MST MON DEC 11 2006 MTZ009-010-048-120500- /O.CON.KTFX.HW.W.0020.061212T0600Z-061213T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1201 PM MST MON DEC 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP OVER THE ROCKIES AROUND MIDNIGHT...WITH GUSTS BETWEEN 60 AND 70 MPH. THE HIGH WINDS WILL CONTINUE THROUGHOUT THE DAY ON TUESDAY AND SPREAD EAST OUT TO THE CUT BANK AREA BY THE EARLY MORNING HOURS ON TUESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 120438 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 938 PM MST MON DEC 11 2006 MTZ009-010-048-121200- /O.CON.KTFX.HW.W.0020.061212T0600Z-061213T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 938 PM MST MON DEC 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP OVER THE ROCKIES AROUND MIDNIGHT...WITH GUSTS BETWEEN 60 AND 70 MPH. THE HIGH WINDS WILL CONTINUE THROUGHOUT THE DAY ON TUESDAY AND SPREAD EAST OUT TO THE CUT BANK AREA BY THE EARLY MORNING HOURS ON TUESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 121111 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 411 AM MST TUE DEC 12 2006 MTZ009-010-048-121800- /O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 411 AM MST TUE DEC 12 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DEVELOP OVER THE ROCKIES TODAY...WITH GUSTS BETWEEN 60 AND 70 MPH. THE HIGH WINDS WILL SPREAD EAST OUT TO THE CUT BANK AREA BY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 121509 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 809 AM MST TUE DEC 12 2006 MTZ009-010-048-122300- /O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 809 AM MST TUE DEC 12 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. STRONG SOUTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS BETWEEN 60 AND 70 MPH ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND IN THE CUT BANK AREA TODAY. THE HIGH WINDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 122027 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 127 PM MST TUE DEC 12 2006 MTZ009-048-130000- /O.NEW.KTFX.HW.A.0018.061213T1200Z-061214T0600Z/ /O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 127 PM MST TUE DEC 12 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING FOR ELEVATIONS BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH 5 PM TODAY. THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN INCREASE BACK IN STRENGTH ON WEDNESDAY MORNING. BY THE LATE MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO 75 MPH...WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO DECREASE IN STRENGTH LATE WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-130000- /O.NEW.KTFX.HW.A.0018.061213T1200Z-061214T0600Z/ /O.CON.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 127 PM MST TUE DEC 12 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH ARE EXPECTED IN THE CUT BANK AREA THROUGH 5 PM TODAY. THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN INCREASE BACK IN STRENGTH ON WEDNESDAY MORNING. BY THE LATE MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO 75 MPH...WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO DECREASE IN STRENGTH LATE WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012-014-044-046-049-130430- /O.NEW.KTFX.HW.A.0018.061213T1200Z-061214T0600Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... SHELBY...CONRAD...FAIRFIELD 127 PM MST TUE DEC 12 2006 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS BETWEEN 60 AND 65 MPH ARE POSSIBLE OVER THE WESTERN PLAINS OF NORTH CENTRAL MONTANA LATE TONIGHT THROUGH WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-050-051-054-130430- /O.NEW.KTFX.HW.A.0018.061213T1800Z-061214T0600Z/ HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER... CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 127 PM MST TUE DEC 12 2006 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH ARE POSSIBLE OVER THE EASTERN PLAINS OF NORTH CENTRAL MONTANA LATE WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 122344 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 444 PM MST TUE DEC 12 2006 MTZ009-048-131200- /O.EXP.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/ /O.EXT.KTFX.HW.A.0018.061213T1200Z-061214T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 444 PM MST TUE DEC 12 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR ELEVATIONS BELOW 5000 FEET... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT THROUGH 5 PM TODAY. THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN INCREASE IN STRENGTH AGAIN ON WEDNESDAY MORNING. BY THE LATE MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO 75 MPH... WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO DECREASE IN STRENGTH LATE WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ010-131200- /O.EXP.KTFX.HW.W.0020.000000T0000Z-061213T0000Z/ /O.EXT.KTFX.HW.A.0018.061213T1200Z-061214T1200Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 444 PM MST TUE DEC 12 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT. THE WINDS WILL DIMINISH A BIT IN INTENSITY THIS EVENING...THEN INCREASE IN STRENGTH AGAIN ON WEDNESDAY MORNING. BY THE LATE MORNING HOURS ON WEDNESDAY...EXPECT WIND GUSTS OF 65 TO 75 MPH... WITH ISOLATED HIGHER GUSTS. THE WINDS WILL BEGIN TO DECREASE IN STRENGTH LATE WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ012-014-044-046-049-131200- /O.EXT.KTFX.HW.A.0018.061213T1200Z-061214T1200Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... SHELBY...CONRAD...FAIRFIELD 444 PM MST TUE DEC 12 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT. STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS BETWEEN 60 AND 65 MPH ARE POSSIBLE OVER THE WESTERN PLAINS OF NORTH CENTRAL MONTANA LATE TONIGHT THROUGH WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-050-051-054-131200- /O.EXT.KTFX.HW.A.0018.061213T1800Z-061214T1200Z/ HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER... CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 444 PM MST TUE DEC 12 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH ARE POSSIBLE OVER THE EASTERN PLAINS OF NORTH CENTRAL MONTANA LATE WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 11, 3:34 AM MST, 21 minutes earlier.
Area forecast discussion, Dec 11, 3:34 AM MST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 334 AM MST MON DEC 11 2006 .DISCUSSION... TODAY THROUGH WEDNESDAY...THE WEAK UPPER LEVEL SYSTEM THAT BROUGHT A FEW LIGHT SHOWERS TO SOUTHWEST MONTANA WILL DISSIPATE THIS MORNING AS AN UPPER LEVEL RIDGE FORMS. THIS RIDGE WILL BE PUSHED EAST TONIGHT BY A STRONG SHORT WAVE LEAVING WESTERLY FLOW ALOFT IN ITS WAKE. WESTERLY FLOW ALOFT WILL PERSIST THROUGH WEDNESDAY AND BEYOND. WINDS WILL INCREASE TODAY AND MORE SO TONIGHT AS FLOW ALOFT BECOMES WESTERLY. EXPECT WINDY CONDITIONS TO PREVAIL THROUGH WEDNESDAY AND BEYOND UNDER THIS WESTERLY FLOW. ALONG WITH THE STRONG WINDS...THE ROCKY MOUNTAIN FRONT WILL SEE SNOW WITH THE PASSAGE OF DISTURBANCES ON TUESDAY AND WEDNESDAY. SOUTHWEST MONTANA WILL HAVE SCATTERED SHOWERS IN THE MOUNTAINS WITH TUESDAYS SYSTEM. WEDNESDAYS DISTURBANCE WILL BRING A GOOD CHANCE OF SNOW TO THE MOUNTAINS WITH SCATTERED SNOW IN THE VALLEYS. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING FOR THE ROCKY MOUNTAIN FRONT AND GLACIER COUNTY. APPEARS HIGH WINDS WILL START TO OCCUR BY THIS EVENING. WILL ALSO HIGH LIGHT THE POTENTIAL FOR STRONG WINDS ON TUESDAY AND WEDNESDAY IN THE HAZARDOUS WEATHER OUTLOOK. MODELS ARE POINTING TOWARDS A WIDESPREAD HIGH WIND EVENT ON WEDNESDAY. MEIER WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...A VERY WINDY PATTERN APPEARS TO BE IN STORE FOR THE AREA DURING THE PERIOD. A SERIES OF LOW PRESSURE CENTERS WILL MOVE ACROSS SOUTHERN CANADA AND WILL PROVIDE A STRONG GRADIENT FOR GUSTY WINDS. PRECIPITATION WILL OCCUR MAINLY OVER THE WESTERN AND SOUTHWEST MOUNTAINS AND WILL BE GENERALLY LIGHT OVER THE PLAINS AS DOWNSLOPE WINDS INHIBIT ITS DEVELOPMENT. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES. SUNDAY AND MONDAY...MODELS IN GOOD AGREEMENT WITH A DEEP TROUGH OF LOW PRESSURE MOVING INTO THE PACIFIC NORTHWEST. A GOOD CHANCE FOR WIDESPREAD SNOW FOR THE MOUNTAINS AND THE PLAINS OF MONTANA. INCREASED CHANCES OF SNOW AND LOWERED TEMPERATURES TO REFLECT LATEST MODEL GUIDANCE. SAUCIER .AVIATION... UPDATED 0544Z. UPPER LEVEL TROF FROM THE PACIFIC NW THRU THE GREAT BASIN WILL TRACK EAST TO THE ROCKIES TONIGHT WITH MAIN ENERGY PASSING SOUTH OF THE REGION. THIS WILL SPREAD INCREASING CLOUDS ACROSS THE AREA TONIGHT WITH SOME LIGHT SNOW SHOWERS POSSIBLE LATER TONIGHT WEST OF THE DIVIDE AND ACROSS SW MT. A PERIOD OF BROKEN MID CLOUDS WILL SPREAD ACROSS NORTHCENTRAL MT OVERNIGHT AS THE TROF MOVES ACROSS THE AREA WITH CLEARING DEVELOPING BEHIND THE TROF MONDAY MORNING. WINDS WILL REMAIN RELATIVELY LIGHT THROUGH TONIGHT WITH INCREASING WINDS AFTER THE TROF PASSAGE ON MONDAY. VFR CONDITIONS WILL PREVAIL EAST OF THE CONTINENTAL DIVIDE...WITH MVFR CONDITIONS PREVAILING AND AREAS OF IFR/LIFR CONDITIONS WEST OF THE DIVIDE AND IN THE VICINITY OF SNOW SHOWERS OVER THE SOUTHERN MOUNTAIN ROUTES TONIGHT THROUGH MONDAY MORNING. ZUMPFE && .PRELIMINARY POINT TEMPS/POPS... GTF 48 39 51 34 / 0 0 0 10 CTB 47 34 48 30 / 0 0 0 10 HLN 41 26 45 24 / 0 0 20 10 BZN 41 20 42 21 / 10 10 30 20 WEY 32 12 30 14 / 30 40 50 30 DLN 40 23 41 26 / 0 10 30 20 HVR 41 25 47 23 / 0 0 0 20 LWT 44 30 47 28 / 0 0 0 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY FOR MTZ009-010-048. && SHORT TERM...MEIER LONG TERM...EMANUEL/SAUCIER AVIATION...EMANUEL WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 10, 2:33 PM MST, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 233 PM MST SUN DEC 10 2006 MTZ009-010-048-111230- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 233 PM MST SUN DEC 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG AND MOIST WESTERLY FLOW FROM THE PACIFIC WILL DEVELOP BY TUESDAY AND CONTINUE THROUGH THE COMING WEEK. THE FIRST IN A SERIES OF LOW PRESSURE SYSTEMS AND UPPER LEVEL DISTURBANCES WILL APPROACH THE NORTHERN ROCKIES TUESDAY...BRINGING STRONG WINDS TO AREAS ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING EASTERN GLACIER COUNTY FOR TUESDAY. SEVERAL ADDITIONAL DISTURBANCES WILL TRACK ACROSS THE ROCKIES WEDNESDAY THROUGH FRIDAY...BRINGING ADDITIONAL PERIODS OF VERY WINDY CONDITIONS. THESE SYSTEMS WILL CARRY ENOUGH MOISTURE TO PRODUCE SIGNIFICANT SNOW ALONG THE CONTINENTAL DIVIDE AND ADDITIONAL WINTER WEATHER AND WIND HIGHLIGHTS MAY BE NEEDED LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-044>047-049>051-053-054-111230- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- BROADWATER-MEAGHER- 233 PM MST SUN DEC 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG WESTERLY FLOW FROM THE PACIFIC WILL DEVELOP OVER THE REGION THIS WEEK...BRINGING PERIODS OF VERY WINDY CONDITIONS TO MUCH OF NORTH CENTRAL MONTANA. SEVERAL DISTURBANCES EMBEDDED WITHIN THE WESTERLY FLOW ALOFT WILL MOVE ACROSS THE REGION THIS WEEK. STRONG WEST TO SOUTHWEST WINDS ARE LIKELY ACROSS MUCH OF NORTH CENTRAL MONTANA WEDNESDAY AND WEDNESDAY NIGHT AND AGAIN ON FRIDAY AS THESE STRONGER DISTURBANCES PASS THROUGH THE REGION. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE AND THIS SITUATION IS BEING MONITORED FOR A POSSIBLE HIGH WIND WATCH LATER THIS WEEK. IN ADDITION...PACIFIC MOISTURE IN THE FLOW ALOFT WILL BRING SNOW TO AREAS ALONG THE CONTINENTAL DIVIDE...HOWEVER DOWNSLOPE WINDS WILL KEEP ANY PRECIPITATION AMOUNTS LIGHT ON THE PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-055-111230- BEAVERHEAD-MADISON-JEFFERSON-GALLATIN- 233 PM MST SUN DEC 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.